# SDR S2YA97020

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841SK
- Make and model: Beech 1900D
- Aircraft serial: UE84
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Pitot Heat
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MKE/DSM - FLT 1058 - CREW HAD THE RT PITOT HEAT ANNUNCIATOR ILLUMINATE IN CRUISE FLIGHT.  THEY CONSULTED DISPLATCH AND DECIDED TO RETURN TO MKE DUE TO POSSIBLE WEATHER DELAYS AT THEIR FINAL DESTINATION (OMA).  ONCE AT MKE, MAINTENANCE OPERATIONALLY CHECKED THE SYSTEM, BUT COULD NOT DUPLICATE THE PROBLEM.  THEY INSPECTED THE SWITCH, PITOT TUBE, AND ASSOCIATED WIRING.  WITH NO OTHER DISCREPANCIES NOTED, THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
